Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2004 (2004), Issue 58, Pages 3117-3128
http://dx.doi.org/10.1155/S0161171204312408

On a direct construction of inverse scattering problems for integrable nonlinear evolution equations in the two-spatial dimension

1Department of Physics and Astronomy, University of Maryland, College Park 20742, MD, USA
2Department of Mathematical Sciences, George Mason University, Fairfax 22030, VA, USA

Received 30 December 2003

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

H. H. Chen and J. E. Lin, “On a direct construction of inverse scattering problems for integrable nonlinear evolution equations in the two-spatial dimension,” International Journal of Mathematics and Mathematical Sciences, vol. 2004, no. 58, pp. 3117-3128, 2004. doi:10.1155/S0161171204312408